# SDR VNAA0203031

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 17,863 hours, 16,043 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START THE FLIGHT CREW NOTED THAT THE EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE INSPECTED AND CORRECTED WIRING ON THE 1VE JUNCTION BOX IN ACCORDANCE WITH THE DORNIER WIRING MANUAL.  OPERATIONAL CHECK WAS COMPLETED AND THE AIRCRAFT RELEASED FOR SERVICE.
